# SDR DALA2019121737378

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 71,949 hours, 18,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Fwd Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6817, L/P 1400436) L2 #5 FWD STOP SAFETY PIN BROKEN INSIDE STOP. CORRECTIVE ACTION: REMOVED BROKEN SAFETY PIN AND INSTALLED NEW SAFETY PIN AND STOP PER AMDS CARD 2040-0191-2L.
